# SDR CALA2014012200106

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0558 CABIN FLOOR BEAM HAS CORROSION UPPER CAP UPPER SURFACE STATION 700, RBL 18".  ACCOMPLISHED REPAIR AT CABIN FLOOR BEAM UPPER CAP STATION 700 & RBL 18" IAW B757-3 SRM 53-00-51, FIG206 DETAIL I, REPAIR 5, DIMENSIONS 9.5'' X 2"X 1.750".
